# SDR EIA990262

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Corroded
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A PRESSURE PANEL AT STATION 699 WAS FOUND TO HAVE EXFOLIATION CORROSION.  REPAIRED BY TRIMMING PRESSURE PANEL AND NDT'ING AREA PER ECRA 942-53-049-2.  (M)
